Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What could be the reason for pain and swelling in my right testicle ?

I am 28 year man, I feel pain in my right testicle and also swell and when i take hetrogen i feel relife but once i stop using this after some time , and time to time i feel pain and notice bit swelling also in right testicle..
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, welcome to HCM. You could be suffering hernia or orchitis but real cause can be ascertained only after examintaion. You should visit a surgeon for further evalutaion. Till then you can
•Provide support to the scrotum by wearing an athletic supporter.
•Apply ice to the scrotum.
•Take warm baths if there are signs of inflammation.
•While lying down, place a rolled towel under your scrotum.
•Try over-the-counter pain relievers, like acetaminophen or ibuprofen
Wish you good health.
Answered: Sun, 31 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor